×

zbMATH — the first resource for mathematics

Delay-independent stability of linear neutral systems: A Riccati equation approach. (English) Zbl 0923.93049
Dugard, Luc (ed.) et al., Stability and control of time-delay systems. Berlin: Springer. Lect. Notes Control Inf. Sci. 228, 92-100 (1998).
In a Euclidean space, the system \[ \dot x-C \dot x(t-\tau)= Ax(t)+Bx(t-\tau) \] is considered. Here \(A, B, C\) are constant matrices. The delay \(\tau\) is assumed to be unknown. Sufficient conditions for delay-independent asymptotic stability are given in terms of the existence of symmetric and positive definite solutions to a continuous Riccati algebraic matrix equation coupled with a discrete Lyapunov equation.
For the entire collection see [Zbl 0901.00019].

MSC:
93D20 Asymptotic stability in control theory
34K20 Stability theory of functional-differential equations
PDF BibTeX XML Cite